# SDR CALA0700523

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 27,966 hours, 8,864 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Board
- Condition: Burned
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS NOTED FROM OVERHEAD PSU PANEL AT ROW 4 WHILE EN ROUTE FROM CGN TO EWR.  HALON AND WATER FIRE EXTINGUISHERS WERE USED ON THE OVERHEAD AND THE AIRCRAFT WAS DIVERTED TO SNN WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND PSU AT ROW 4 WITH A BURNT CIRCUIT BOARD.  MEL WAS APPLIED TO PSU 3EF AND 4EF.
